Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Irregular period. Taking mifepristome. What is the dosage?

My wife is 35 years old and she is a mother of 2 kids already. She only had 1 day of period last month and this month she thought she might not have the period regular like the previous months. Hence she has taken 1 tablet of Mifepristome after breakfast. Please advise if the medicine which has been taken is fine and in that case how many more dosage is she advised
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
thank you for your query.

your mother can take a single dose of 600mg.
or else you can also start with of 200 mg mifepristone orally followed 48 h later by 0.4 mg misoprostol orally for menstrual regulation

either of these are effective.

but kindly consult your OB/GYN before taking any tablets due to their side effects.

thank you,
wishing you good health
Answered: Fri, 19 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor